# SDR GTIA2019051703350

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 4,327 hours, 1,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR/FOUL SMELL. PERFORMED IDENTIFICATION OF THE CAUSE OF CABIN ODORS IAW TSM 05-50-00-810-831-A. NO EVIDENCE OF CABIN ODORS AT THIS TIME COULD NOT DUPLICATE CABIN ODORS. A/C OKAY FOR CONTINUE SVC. CREW WALKED CABIN NO ODOR NOTED.
